# SDR SWAA2022021814667

- Difficulty date: August 26, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 63,485 hours, 37,163 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Panel
- Condition: Corroded
- Location: Nlg Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL PANEL 113BW HAS CORROSION ON THE INSIDE FLANGE SURFACE AROUND FASTENER HOLES AS MARKED. / REMOVED CORROSION BY BLENDING ON NOSE WHEEL WELL PNL 113BW INSIDE FLANGE IAW B737 SRM 51-10-02-0G-0. ACCOMPLISHED EA 180461 REV P1 & IR & SWA EA 1-753-33200 REV IR
